# SDR DALA1013220689

- Difficulty date: June 6, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 38,039 hours, 17,002 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS NEAR DOOR R1 INOPERATIVE.  MX REPAIRED THE WIRING.  OPS CHECK WAS GOOD. (DL757101448)
